# SDR SWAA2023050321061

- Difficulty date: March 26, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 66,420 hours, 39,287 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS907 PLUS 11INCH RBL16 AND WL156 AT AFT CARGO COMPARTMENT 2023-208770<[01] REPLACED ANGLE LOCATED BS907 PLUS 11INCH RBL16 AND WL156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; IAW B737-700 SRM 51-40-02 AND DWG 147A7221 REV: D SHEET 17;[02] CERTIFIED STEP 1 COMPLETED  RII
